# SDR QXEA2020041400149

- Difficulty date: April 13, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 24,275 hours, 26,222 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0311
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 30,899 hours, 33,034 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

CLIMBING THRU 10000 FT CREW CHECKED PRESSURE INDICATION CONTROL PANEL AND NOTED CABIN RATE INDICATED 500 FT DECENT W/DIFF OF 0 AND CABIN ALT 0.  AT 15 K FT WE CALLED MX THINKING THE AFT OUTFLOW VALVE MIGHT BE STUCK CLOSED WITH THIS INDICATION OR GAUGES MIGHT BE BROKEN AND THEY SAID THERE WASN'T ANYTHING THEY COULD HELP WITH INFLIGHT.  WE DESCENDED BACK TO 15K FT WITH PANEL INDICATING THE SAME AS IT DID IN CLIMB.  WE THEN STARTED FEELING LIGHT HEADED, TINGLY FINGERED, AND POPPING EARS.  FLIGHT ATTENDANTS ALSO REPORTED POPPING EARS.  TO BE CONSERVATIVE WE DECIDED TO DIVERT TO PDX WHICH WAS RIGHT BELOW US.  DESCENDING THRU 8OOO FT CAPTAIN AND FIRST OFFICER BOTH NEEDED SUPPLEMENTAL OXYGEN.  NO CAUTIONS OR WARNINGS WERE TRIGGERED THROUGHOUT THE DURATION OF THE FLIGHT. DIVERTED.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER AS PER AMM TASK 21-31-06-000/400-801.  PRESSURIZED AIRCRAFT AS PER TASK 21-00-00-863-801.  NO DEFECTS NOTED.  NO CPC FAULTS OR CDS FAULTS.  BEFORE CHANGING CONTROLLER WE COULD NOT ACCESS CPC FAULTS ON CDS.  CARGO COMPARTMENT BLOW OUT PANELS WERE VERIFIED "NOT BLOWN".  AIRCRAFT RETURNED TO SERVICE.
